# SDR HALA2019030100078

- Difficulty date: February 28, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 36,528 hours, 5,783 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE LAVATORY DET FAULT IN LAV 35 BY 2L DOOR. PERFORMED BITE OF CIDS SDF. TEST OK. NO FAULTS NOTED.
